×

zbMATH — the first resource for mathematics

Nonexistence of weakly improving monotone shifts in semiordered sets with nontrivial topological structure. (English. Russian original) Zbl 0791.47045
Autom. Remote Control 53, No. 12, Pt. 2, 1957-1959 (1992); translation from Avtom. Telemekh. 1992, No. 12, 155-158 (1992).
Summary: We discuss the existence of transformations that simultaneously improve the values of performance criteria from a given set.
MSC:
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
06F30 Ordered topological structures (aspects of ordered structures)
PDF BibTeX XML Cite